# SDR DL72S971784

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT ASSY.
